发国际护士信息上国际护士网 找国际护士信息上国际护士网

国际护士网 网站导航 手机版

国际护士头条

头条:

主页 > 护士证书 > ISPN > ISPN备考 > ISPN模拟试题 > ISPN模拟试题99

ISPN模拟试题99

发表日期:2017-01-14 | 来源 :国际护士网 | 作者 :www.the-nurses.com |点击数: 次 收听:
 
197.The nurse witnesses the collapse of a victim in her neighborhood and suspects cardiac arrest. Which action should the nurse take first?
    1. Initiate rescue breathing.
    2. Begin giving chest compressions.
    3. Activate the emergency response system.
    4. Obtain an automated external defibrillator.
 
Correct Answer:3
If a collapse is witnessed and the nurse suspects cardiac arrest, the nurse should first activate the emergency response system. Next, the nurse should obtain an automated external defibrillator, followed by initiation of cardiopulmonary resuscitation, beginning with chest compressions.
idi-font-family:"Times New Roman";mso-bidi-theme-font:minor-bidi; mso-ansi-language:EN-US;mso-fareast-language:ZH-CN;mso-bidi-language:AR-SA'>The client with coronary artery disease should avoid foods high in saturated fat and cholesterol such as eggs, whole milk, and red meat. These foods contribute to increases in low-density lipoproteins. The use of polyunsaturated oils is recommended to control hypercholesterolemia. It is not necessary to eliminate all cholesterol and fat from the diet. It is not necessary to become a strict vegetarian.    


198.A client with muscle aches and a diagnosis of rheumatism has been

given a prescription for capsaicin topical cream. The nurse determines

that the client understands the use of the medication if the client

makes which statement?
    1.The medication will act as a local analgesic.
    2.The medication acts by decreasing muscle spasms.
    3.The medication will cause redness, flaking, and the skin to

peel.
    4.A heating pad should be put on the area after applying the

medication.
    
Correct Answer:1
Capsaicin is used for the temporary relief of muscular aches,rheumatism, arthritis, sprains, and neuralgia. It is one of a group of products known as rubs or liniments, which contain combinations ofantiseptics, local anesthetics, analgesics, and counterirritants. The skin should not become red, flaky, or peel; if this occurs, the health care provider should be notified. The medication does not act  systemically. A heating pad should not be applied because it could cause skin irritation or burning.               

国际护士网(www.the-nurses.com)

国际护士网微信公众号
数据统计中,请稍等!
标签: ISPN  模拟  
上一篇:ISPN模拟试题98 下一篇:ISPN模拟试题100
国际护士网专题
国际护士风采

合作机构

友情链接

关于本站| 对外合作| 有偿投稿| 转载声明| 免责声明| 联系我们| 【网站地图】| 【百度地图】| 【谷歌地图】| 【Feed地图】

Copyrights © 2015 www.the-nurses.com, All rights reserved. 豫ICP备12001925号-2

河南网络警察报警平台公共信息安全网络监察经营性网站备案信息不良信息举报中心中国文明网传播文明诚信网站
  • 合作咨询
  • 官方微博
    国际护士网官方微博
  • 官方微信
    国际护士网微信公众号